i tke 8 mlg a day sublingual but i didn't take any today cause i had a sniff.will i have problems?im afraid to take them so no one will know... HELP!!
Subs for 3 years? wow... that's unusual, and not advisable. Nevertheless, in answer to your question, the suboxone is blocking the effect of any opiate, so I doubt you were able to get high while you're on it. STAY on the subs - and stay away from anything else. It won't make you sick to take the sub after using another drug - but you will experience suboxone withdrawal if you suddenly stop it.
Time for you to reassess what you're doing, hon - you're on very dangerous ground, and all the work you've done for 3 years is about to be flushed down the toilet. I urge you to get to some NA or AA meetings, and start opening up about what's going on with you. Secrets keep us sick. Secrets are what we often drank or drugged over. Hiding that we went back to using is just the kind of thing that leads us back to active addiction.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Apr 2010 • 3 answers
Posted 5 Jan 2011 • 4 answers
Posted 28 Jan 2011 • 4 answers
Posted 27 May 2011 • 7 answers
Posted 20 Jan 2012 • 2 answers